A Linear Time Algorithm for the Minimum Spanning Caterpillar Problem for Bounded Treewidth Graphs

Michael J. Dinneen, Masoud Khosravani. A Linear Time Algorithm for the Minimum Spanning Caterpillar Problem for Bounded Treewidth Graphs. In Boaz Patt-Shamir, Tinaz Ekim, editors, Structural Information and Communication Complexity, 17th International Colloquium, SIROCCO 2010, Sirince, Turkey, June 7-11, 2010. Proceedings. Volume 6058 of Lecture Notes in Computer Science, pages 237-246, Springer, 2010. [doi]

Abstract

Abstract is missing.